# SDR KCSA201705171034

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,194 hours, 25,148 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE HORIZONTAL SECTION OF STAB TORSION BOX STRINGER 10 CORRODED I/B END OF STRINGER.
